# SDR QXEA2017053000372

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 8 hours, 6 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE INADVERTENTLY DEPLOYED, BUT DID NOT INFLATE. REMOVED SLIDE ASSEMBLY IAW AMM 25-65-01.
